Browse Title Index

Issue Title
Vol 2, No 1 (2013) Application of G'/G expansion method to two concert problems Abstract   PDF
Zeinab Ayati, Jafar Biazar
Vol 2, No 2 (2013) Application of a modi?ed Adomian decomposition method to solving a kind of wave equation Abstract   PDF
Francis Bassono, Youssouf Pare, Bissanga Gabriel, Some Blaise
Vol 1, No 2 (2012) Application of Hes Method in Solving a System of Nonlinear Coupled Equations Arising in Non-Newtonian Fluid Mechanics Abstract   PDF
Ali Farooq, A M Siddiqui, M A Rana, T Haroon
Vol 3, No 3 (2014) Application of mathematical methods of engineering to transient analysis of r-l-c series circuit with sinusoidal voltage Abstract   PDF
Anuradha Deshpande
Vol 3, No 1 (2014) Application of the Adomian decomposition method and Laplace transform method to solving the convection diffusion-dissipation equation Abstract   PDF
Joseph Bonazebi Yindoula, Youssouf Pare, Gabriel Bissanga, Francis Bassono, Blaise Some
Vol 4, No 1 (2015) Application of the genetic algorithms to the identification of the hydrodynamic parameters Abstract   PDF
Sawadogo Wenddabo Olivier, Alaa Noureddine, Somé Kounhinir, Somé Blaise
Vol 1, No 1 (2012) Approximate analytical solution of the fractional epidemic model Abstract   PDF
S. Z. Rida, A.S. Abdel Rady, Anas Arafa, M. Khalil
Vol 3, No 4 (2014) Approximate solution of a model describing biological species living together using a new iterative method Abstract   PDF
Majeed AL-Jawary
Vol 1, No 2 (2012) Approximate solution of the Fractional order model of HCV infection with drug therapy effect Abstract   PDF
S. Z. Rida, A. S. Abd El Radi, Anas Arafa, M. Khalil
Vol 1, No 3 (2012) Approximate solutions some nonlinear evolutions equations by using the reduced differential transform method Abstract   PDF
Birol Ibis, Mustafa Bayram
Vol 4, No 2 (2015) Approximation operators by using finite family of reflexive relations Abstract   PDF
Hassan Abu-Donia, Amgad Salama
Vol 3, No 2 (2014) Assessing the bias in blocked two level fractional factorial designs with respect to confounding pattern Abstract   PDF
Jamilu Garba, Abubakar Yahaya, Hussaini Dikko
Vol 4, No 2 (2015) Asymptotic behavior of first order delay difference equation with a forcing term Abstract   PDF
A. Murugesan, K. Venkataramanan
Vol 4, No 2 (2015) Asymptotic behavior of oscillatory solutions of first order functional delay difference equations Abstract   PDF
A. Murugesan, C. Soundara Rajan
Vol 7, No 2 (2018) Asymptotic stability of nonlinear integrodifferential equation Abstract   PDF
Prebo Jackreece, Stephen Aniaku
Vol 1, No 4 (2012) Augmented Eccentric Connectivity Index of Some Thorn Graphs Abstract   PDF
Nilanjan De
Vol 3, No 4 (2014) Auto-Backlund transformations and New Exact Soliton Solutions of KdV Equation for Nonlinear Dust Acoustic Solitary Waves in Dust Plasma with Variable Dust Charge Abstract   PDF
Rafat Ibrahim
Vol 1, No 4 (2012) Availability and Profit Analysis of 3-out-of-4 Repairable System with Preventive Maintenance Abstract   PDF
Ibrahim Yusuf
Vol 6, No 3 (2017) Availability comparison between three dissimi-lar photovoltaic configurations Abstract   PDF
Suleiman K, Ibrahim Yusuf, U.A. Ali, A. D Koko, Saminu I Bala
Vol 6, No 1 (2017) Availability evaluation of repairable system requiring two types of supporting device for operations Abstract   PDF
Nura Jibrin Fagge, Ibrahim Yusuf, U.A. Ali
Vol 6, No 2 (2017) Bias correction methods for dynamic panel data models with fixed effects Abstract   PDF
Mohamed Abonazel
Vol 1, No 3 (2012) Bi-Level Multi-Objective Absolute-Value Fractional programming Problems: A Fuzzy Goal Programming approach Abstract   PDF
Mansour Saraj, Sadegh Sadeghi
Vol 6, No 4 (2017) Bivariate Legendre approximation Abstract   PDF
Abdelhamid Zerroug, Ismahene Sehili
Vol 4, No 1 (2015) Characteristics of regionally reflectionless potentials Abstract   PDF   HTML
Eric Kincanon
Vol 4, No 4 (2015) Characterization of the generalized Chebyshev-type polynomials of first kind Abstract   PDF
Mohammad AlQudah
Vol 4, No 3 (2015) Cobweb heuristic for multi-objective vehicle routing problem Abstract   PDF
Joseph Okitonyumbe Y. F, Berthold Ulungu E.-L, Joel Kapiamba Nt.
Vol 3, No 3 (2014) Collocation method applied to unsteady flow of gas through a porous medium Abstract   PDF
Subrahamanyam Upadhyay, K.N. Rai
Vol 5, No 2 (2016) Collocation method with quintic b-spline method for solving hirota-satsuma coupled KDV equation Abstract   PDF
K. R. Raslan, Talaat S. El-Danaf, Khalid K. Ali
Vol 2, No 4 (2013) Common Coupled Fixed Point Theorems in Fuzzy Metric Spaces Abstract   PDF
Anwar Jabor Fawakhreh, Mahmoud Bousselsal
Vol 1, No 4 (2012) Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas numbers Abstract   PDF
V. K. Gupta, Yashwant Kumar Panwar
Vol 2, No 1 (2013) Common fixed point of multifunctions theorems in Cone metric spaces Abstract   PDF
Anil Kumar Dubey, Ashutosh Narayan, Ravi Prakash Dubey
Vol 2, No 3 (2013) Common Fixed Point results in Cone Metric Spaces Abstract   PDF
Surendra Kumar Tiwari, R. P. Dubey, A. K. Dubey
Vol 2, No 2 (2013) Common fixed point theorems for generalized contractive mappings on cone metric spaces Abstract   PDF
Anil Kumar Dubey, Reena Shukla, Ravi Prakash Dubey
Vol 4, No 2 (2015) Common fixed points for multivalued mappings in ordered partial metric space Abstract   PDF
Esmaeil Nazari, Najmeh Mohitazar
Vol 1, No 2 (2012) Common fixed points for weak compatible maps in fuzzy metric spaces Abstract   PDF
praveen kumar sharma, sanjay choudhary, kamal wadhwa
Vol 3, No 4 (2014) Comparative analysis of power-law type fin problem using wavelet collocation and Galerkin methods Abstract   PDF
Surjan Singh, Subrahamanyam Upadhyay, K. N. Rai
Vol 4, No 2 (2015) Comparison between standard and non-standard finite difference methods for solving first and second order ordinary differential equations Abstract   PDF   HTML
Abdulrahman Yaghoubi, Hashem Saberi Najafi
Vol 1, No 4 (2012) Comparison of Bayesian Estimation Methods for Rayleigh Progressive Censored Data Under the Different Asymmetric Loss Function Abstract   PDF
Reza Azimi, Farhad Yaghmaei, Dariosh Azimi
Vol 8, No 1 (2019) Comparison of query optimization techniques in content based image retrieval (CBIR) Abstract   PDF
Mariam Alharthi, Fahad Alqurashi
Vol 1, No 3 (2012) Computational Model for Cardinality Bounded Multiset Space Abstract   PDF
Adeku Musa Ibrahim, Absalom El-Shamir Ezugwu, Aminu Abdulsalami
Vol 3, No 4 (2014) Computing connected components of graphs Abstract   PDF
Soghra Lazemi, Hossein Ebrahimpour-Komleh
Vol 5, No 1 (2016) Conducting dusty fluid flow through a constriction in a porous medium Abstract   PDF
Madhura K R, Uma M S
Vol 2, No 1 (2013) Cone Metric Spaces and Fixed Point Theorems of Generalized T-Zam Abstract   PDF
Anil Kumar Dubey, Rita Shukla, Ravi Prakash Dubey
Vol 2, No 3 (2013) Confidence interval for number of population in dynamical stochastic exponential population growth models Abstract   PDF
Morteza Khodabin, Mohammad Ahmad Naeini
Vol 3, No 4 (2014) Confidence interval in Kirsch equations Abstract   PDF
Morteza Khodabin, Vahid Hosseinitoudeshki
Vol 3, No 4 (2014) Connectedness in fuzzy closure space Abstract   PDF
U. D. Tapi, Bhagyashri Deole
Vol 5, No 3 (2016) Conservation law and exact solutions for ion acoustic waves in a magnetized quantum plasma Abstract   PDF
Omar El-Kalaawy, Rafat Ibrahim, Lamyaa Sadek
Vol 3, No 2 (2014) Convergence and fixed point theorems in convex metric spaces : a survey Abstract   PDF
Renu Chugh, Preety Malik
Vol 2, No 2 (2013) Cost-benefit analysis of a reliability model on water process system having two types of redundant subsystems Abstract   PDF
Sunita Rani, Rajeev Kumar
Vol 1, No 4 (2012) Coupled Coincidence and Common Fixed Point Theorems in Menger PM Spaces Abstract   PDF
Drdeepak singh, Amin Ahmed, M. S. Rathore
51 - 100 of 330 Items << < 1 2 3 4 5 6 7 > >> 

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.